Open Access
Translator Disclaimer
2000 Codimension-one Riemann solutions: missing rarefactions in transitional wave groups
Stephen Schecter
Adv. Differential Equations 5(7-9): 929-975 (2000). DOI: 10.57262/ade/1356651292

Abstract

This paper is the fourth in a series that undertakes a systematic investigation of Riemann solutions of systems of two conservation laws in one spatial dimension. In this paper, three degeneracies that can occur only in transitional wave groups, together with the degeneracies that pair with them, are studied in detail. Conditions for a codimension-one degeneracy are identified in each case, as are conditions for folding of the Riemann solution surface.

Citation

Download Citation

Stephen Schecter. "Codimension-one Riemann solutions: missing rarefactions in transitional wave groups." Adv. Differential Equations 5 (7-9) 929 - 975, 2000. https://doi.org/10.57262/ade/1356651292

Information

Published: 2000
First available in Project Euclid: 27 December 2012

zbMATH: 0983.35082
MathSciNet: MR1776346
Digital Object Identifier: 10.57262/ade/1356651292

Subjects:
Primary: 35L65
Secondary: 34C99 , 35L67

Rights: Copyright © 2000 Khayyam Publishing, Inc.

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.5 • No. 7-9 • 2000
Back to Top